MathSciNet Relay Station
MathSciNet bibliographic data
MR132896 (24 #A2732) 35.48 (35.96)
Trèves, François An invariant criterion of hypoellipticity. Amer. J. Math. 83 1961 645–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement